RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 38–43 (Mi mz3047)  

A Lie algebra that can be written as a sum of two nilpotent subalgebras is solvable

P. A. Zusmanovich


Full text: PDF file (582 kB)

English version:
Mathematical Notes, 1991, 50:3, 909–912

Bibliographic databases:

UDC: 519.48
Received: 15.08.1989

Citation: P. A. Zusmanovich, “A Lie algebra that can be written as a sum of two nilpotent subalgebras is solvable”, Mat. Zametki, 50:3 (1991), 38–43; Math. Notes, 50:3 (1991), 909–912

Citation in format AMSBIB
\Bibitem{Zus91}
\by P.~A.~Zusmanovich
\paper A~Lie algebra that can be written as a sum of two nilpotent subalgebras is solvable
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 38--43
\mathnet{http://mi.mathnet.ru/mz3047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162011}
\zmath{https://zbmath.org/?q=an:0781.17010|0743.17022}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 909--912
\crossref{https://doi.org/10.1007/BF01156132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3047
  • http://mi.mathnet.ru/eng/mz/v50/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020